# SDR DALA1224910927

- Difficulty date: April 10, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,253 hours, 47,285 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Plate
- Part number: 3912078501
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRR: LT OUTER INBOARD HINGE PLATE CORRODED BEYOND LIMITS.  REPLACED LT OUTER INBOARD HINGE PLATE IAW ERA 502265-14.
